Skip to Main content Skip to Navigation
Journal articles

Decomposition of sparse graphs into two forests, one having bounded maximum degree

Document type :
Journal articles
Complete list of metadatas

https://hal-lirmm.ccsd.cnrs.fr/lirmm-01263807
Contributor : Mickael Montassier <>
Submitted on : Thursday, January 28, 2016 - 11:42:53 AM
Last modification on : Thursday, June 11, 2020 - 5:04:06 PM

Identifiers

Citation

Mickaël Montassier, André Raspaud, Xuding Zhu. Decomposition of sparse graphs into two forests, one having bounded maximum degree. Information Processing Letters, Elsevier, 2010, 110 (20), pp.913-916. ⟨10.1016/j.ipl.2010.07.009⟩. ⟨lirmm-01263807⟩

Share

Metrics

Record views

271